Translator Disclaimer
October 2009 A Numerical Verification Method for Two-Coupled Elliptic Partial Differential Equations
Yoshitaka Watanabe
Japan J. Indust. Appl. Math. 26(2-3): 233-247 (October 2009).

Abstract

A numerical verification method of steady state solutions for a system of reaction-diffusion equations is described. Using a decoupling technique, the system is reduced to a single nonlinear equation and a computer-assisted method for second-order elliptic boundary value problems based on the infinite dimensional fixed-point theorem can be applied. Some numerical examples confirm the effectiveness of the method.

Citation

Download Citation

Yoshitaka Watanabe. "A Numerical Verification Method for Two-Coupled Elliptic Partial Differential Equations." Japan J. Indust. Appl. Math. 26 (2-3) 233 - 247, October 2009.

Information

Published: October 2009
First available in Project Euclid: 1 February 2010

zbMATH: 1184.65105
MathSciNet: MR2589474

Rights: Copyright © 2009 The Japan Society for Industrial and Applied Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.26 • No. 2-3 • October 2009
Back to Top